按条件检索“2,964”条记录

已选条件: 数据来源: WOS × 机构: 数学学院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
1. Enabling Identity-Based Integrity Auditing and Data Sharing With Sensitive Information Hiding for Secure Cloud Storage SCIE

作者:Shen, Wenting; Qin, Jing; Yu, Jia; Hao, Rong; Hu, Jiankun

作者机构:[Shen, Wenting; Qin, Jing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Qin, Jing; Yu, Jia] Chinese Acad Sci, State Key Lab Informat Secur, Inst Informat Engn, Beijing 100093, Peoples R China.; [Yu, Jia; Hao, Rong] Qingdao Univ, Coll Comp Sci & Technol, Qingdao 266071, Peoples R China.; [Hu, Jiankun] Univ New South Wales, Australian Def Force Acad, Sch Engn & IT, Cyber Secur Lab, Canberra, ACT 2612, Australia.

来源:IEEE TRANSACTIONS ON INFORMATION FORENSICS AND SECURITY,2019,Vol.14,Issue.2,331-346

资源类型:期刊论文

WOS:000440781600005

2. Adjacent vertex distinguishing total coloring of planar graphs with maximum degree 9 SCOPUS SCIE

作者:Hu, Jie; Wang, Guanghui; Wu, Jianliang; Yang, Donglei; Yu, Xiaowei

作者机构:[Hu, Jie; Wang, Guanghui; Wu, Jianliang; Yang, Donglei] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Yu, Xiaowei] Jiangsu Normal Univ, Sch Math & Stat, Xuzhou 221116, Jiangsu, Peoples R China.

来源:DISCRETE MATHEMATICS,2019,Vol.342,Issue.5,1392-1402

资源类型:期刊论文

WOS:000462691000017

3. A weak Galerkin finite element method for solving nonlinear convection-diffusion problems in two dimensions EI SCOPUS SCIE

作者:Cheichan, Mohammed S.; Kashkool, Hashim A.; Gao, Fuzheng

作者机构:[Cheichan, Mohammed S.; Kashkool, Hashim A.] Univ Basrah, Coll Educ Pure Sci, Dept Math, Basrah, Iraq.; [Gao, Fuzheng] Shandong Univ, Sch Math, Jinan, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2019,Vol.354,149-163

资源类型:期刊论文

WOS:000461602500010

4. An improvement of Lichiardopol\'s theorem on disjoint cycles in tournaments EI SCOPUS SCIE

作者:Ma, Fuhong; Yank, Jin

作者机构:[Ma, Fuhong; Yank, Jin] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2019,Vol.347,162-168

资源类型:期刊论文

WOS:000454116700014

5. A preconditioned fast finite difference scheme for space-fractional diffusion equations in convex domains SCOPUS SCIE

作者:Du, Ning; Sun, Hai-Wei; Wang, Hong

作者机构:[Du, Ning] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Sun, Hai-Wei] Univ Macau, Dept Math, Macau, Peoples R China.; [Wang, Hong] Univ South Carolina, Dept Math, Columbia, SC 29208 USA.

来源:COMPUTATIONAL & APPLIED MATHEMATICS,2019,Vol.38,Issue.1

资源类型:期刊论文

WOS:000461383900006

6. On detectability of probabilistic Boolean networks EI SCOPUS SCIE

作者:Wang, Biao; Feng, Jun-e

作者机构:[Wang, Biao; Feng, Jun-e] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:INFORMATION SCIENCES,2019,Vol.483,383-395

资源类型:期刊论文

WOS:000461531700022

7. Input observability of Boolean control networks EI SCOPUS SCIE

作者:Yu, Yongyuan; Wang, Biao; Feng, Jun-e

作者机构:[Yu, Yongyuan; Wang, Biao; Feng, Jun-e] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:NEUROCOMPUTING,2019,Vol.333,22-28

资源类型:期刊论文

WOS:000456834100003

8. On automorphic analogues of the Mobius randomness principle SCIE

作者:Jiang, Yujiao; Lu, Guangshi

作者机构:[Jiang, Yujiao] Shandong Univ, Sch Math & Stat, Weihai 264209, Shandong, Peoples R China.; [Lu, Guangshi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2019,Vol.197,268-296

资源类型:期刊论文

WOS:000456358300016

9. On the smooth values of shifted almost-primes SCOPUS SCIE

作者:Lu, Xiaodong; Wang, Zhiwei; Chen, Bin

作者机构:[Lu, Xiaodong] Yangzhou Univ, Sch Math Sci, Yangzhou 225002, Jiangsu, Peoples R China.; [Wang, Zhiwei; Chen, Bin] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Zhiwei] Univ Lorraine, Inst Elie Cartan Lorraine, BP 70239, F-54506 Vandoeuvre Les Nancy, France.; [Chen, Bin] Weinan Normal Univ, Sch Math & Phys, Weinan 714099, Shaanxi, Peoples R China.

来源:INTERNATIONAL JOURNAL OF NUMBER THEORY,2019,Vol.15,Issue.1,1-9

资源类型:期刊论文

WOS:000458549400001

10. Properties of uninorms with the underlying operations given as ordinal sums EI SCOPUS SCIE

作者:Su, Yong; Zong, Wenwen; Drygas, Pawel

作者机构:[Su, Yong] Jiangnan Univ, Sch Sci, Wuxi 214122, Jiangsu, Peoples R China.; [Zong, Wenwen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Drygas, Pawel] Univ Rzeszow, Fac Math & Nat Sci, Ul Pigonia 1, PL-35959 Rzeszow, Poland.

来源:FUZZY SETS AND SYSTEMS,2019,Vol.357,47-57

资源类型:期刊论文

WOS:000457560900003

11. An Efficient Strong Designated Verifier Signature Based on R-SIS Assumption EI SCOPUS SCIE

作者:Cai, Jie; Jiang, Han; Zhang, Pingyuan; Zheng, Zhihua; Lyu, Guangshi; Xu, Qiuliang

作者机构:[Cai, Jie; Zhang, Pingyuan; Lyu, Guangshi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Jiang, Han; Xu, Qiuliang] Shandong Univ, Sch Software, Jinan 250101, Shandong, Peoples R China.; [Zheng, Zhihua] Shandong Normal Univ, Coll Informat Sci & Engn, Jinan 250358, Shandong, Peoples R China.

来源:IEEE ACCESS,2019,Vol.7,3938-3947

资源类型:期刊论文

WOS:000456375700001

12. A Lightweight Identity-Based Cloud Storage Auditing Supporting Proxy Update and Workload-Based Payment EI SCOPUS SCIE

作者:Shen, Wenting; Qin, Jing; Ma, Jixin

作者机构:[Shen, Wenting; Qin, Jing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Qin, Jing] Chinese Acad Sci, Inst Informat Engn, State Key Lab Informat Secur, Beijing 100093, Peoples R China.; [Ma, Jixin] Univ Greenwich, Sch Comp & Math Sci, London, England.

来源:SECURITY AND COMMUNICATION NETWORKS,2019

资源类型:期刊论文

WOS:000461711900001

13. Stability and Stabilization of Boolean Networks With Stochastic Delays EI SCOPUS SCIE

作者:Meng, Min; Lam, James; Feng, Jun-E; Cheung, Kie Chung

作者机构:[Meng, Min; Feng, Jun-E] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Lam, James; Cheung, Kie Chung] Univ Hong Kong, Dept Mech Engn, Hong Kong, Peoples R China.

来源:IEEE TRANSACTIONS ON AUTOMATIC CONTROL,2019,Vol.64,Issue.2,790-796

WOS被引数:3

资源类型:期刊论文

WOS:000457375100029

14. Spectral methods for the time-fractional Navier-Stokes equation EI SCOPUS SCIE

作者:Zheng, Rumeng; Jiang, Xiaoyun

作者机构:[Zheng, Rumeng; Jiang, Xiaoyun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS LETTERS,2019,Vol.91,194-200

资源类型:期刊论文

WOS:000459230600028

15. Adaptive rational fractal interpolation function for image super-resolution via local fractal analysis EI SCOPUS SCIE

作者:Yao, Xunxiang; Wu, Qiang; Zhang, Peng; Bao, Fangxun

作者机构:[Yao, Xunxiang; Wu, Qiang; Zhang, Peng] Univ Technol Sydney, Fac Engn & Informat Technol, Sydney, NSW 2007, Australia.; [Bao, Fangxun] Shandong Univ, Sch Math, Jinan, Shandong, Peoples R China.

来源:IMAGE AND VISION COMPUTING,2019,Vol.82,39-49

资源类型:期刊论文

WOS:000465050200004

16. QUANTITATIVE PROPERTIES OF MEROMORPHIC SOLUTIONS TO SOME DIFFERENTIAL-DIFFERENCE EQUATIONS SCOPUS SCIE

作者:Wang, Qiong; Han, Qi; Hu, Peichu

作者机构:[Wang, Qiong; Hu, Peichu] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Qiong] Univ Calif Irvine, Dept Math, Irvine, CA 92697 USA.; [Han, Qi] Texas A&M Univ, Dept Math, San Antonio, TX 78224 USA.

来源:BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY,2019,Vol.99,Issue.2,250-261

资源类型:期刊论文

WOS:000459775800009

17. Stability and superconvergence of efficient MAC schemes for fractional Stokes equation on non-uniform grids EI SCOPUS SCIE

作者:Li, Xiaoli; Rui, Hongxing; Chen, Shuangshuang

作者机构:[Li, Xiaoli; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Chen, Shuangshuang] Beijing Univ Technol, BISEC, Beijing 100124, Peoples R China.

来源:APPLIED NUMERICAL MATHEMATICS,2019,Vol.138,30-53

资源类型:期刊论文

WOS:000457821900003

18. Characterization of Dynamics of a Class of Polynomial Automorphisms in C-n SCOPUS SCIE

作者:Zhang, Xu

作者机构:[Zhang, Xu] Shandong Univ, Dept Math, Weihai 264009, Shandong, Peoples R China.

来源:INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS,2019,Vol.29,Issue.1

资源类型:期刊论文

WOS:000458547600009

19. ON EDGE COLORINGS OF 1-PLANAR GRAPHS WITHOUT 5-CYCLES WITH TWO CHORDS SCIE

作者:Sun, Lin; Wu, Jianliang

作者机构:[Sun, Lin] Lingnan Normal Univ, Sch Math & Stat, Zhanjiang 524000, Peoples R China.; [Sun, Lin] Changji Univ, Dept Math, Changji 831100, Peoples R China.; [Wu, Jianliang] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:DISCUSSIONES MATHEMATICAE GRAPH THEORY,2019,Vol.39,Issue.2,301-312

资源类型:期刊论文

WOS:000454521800001

20. On existence solution for Schrodinger-Kirchhoff-type equations involving the fractional p-Laplacian in Double-struck capital R-N SCOPUS SCIE

作者:Nguyen Van Thin; Pham Thi Thuy

作者机构:[Nguyen Van Thin] Shandong Univ, Dept Math, Jinan, Shandong, Peoples R China.; [Nguyen Van Thin; Pham Thi Thuy] Thai Nguyen Univ Educ, Dept Math, Thai Nguyen City, Vietnam.

来源:COMPLEX VARIABLES AND ELLIPTIC EQUATIONS,2019,Vol.64,Issue.3,461-481

资源类型:期刊论文

WOS:000455923700009

共 149 页, 2,964 条记录

TOP